C.R. BARD, INC. (BASD) -3006260740 PER-Q-CATH PLUS PICC WITH STIFFENING STYLET WIRE 5F (SINGLE-LUMEN); CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Back to Search Results |
| Model Number |
N/A |
| Medical Device Problem Code |
Material Frayed (1262)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/24/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of recx2384 showed no other similar product complaint(s) from this lot number.
Event or Problem Description
It was reported that when removing the guide wire from the catheter, it frayed before passing the catheter into patient.Material used in a 5fr mono lumen.